# SDR YENA2023111301371

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 03572
- Aircraft time: 56,978 hours, 20,390 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#677, JFK-JAX. 'DIRTY SOCK SMELL ON DESCENT CABIN NOT IN COCKPIT; C/W INFORMATION NOTICE 2017-T015 SECTION B1, INSPECTED APU COMPARTMENT W/NO EVIDENCE OF OIL LEAKS. INSPECTED ENGINE 1 AND 2 FOR ANY SIGNS OF OIL LEAKS WITH NO DEFECTS NOTED. RAN BOTH ENGINES W/FLT CREW IAW AMM 71-00-00-710-012 AND ISOLATED ENG BLEED SYSTEM AND PACKS  AND NO ODOR PRESENT IN EITHER CABIN OR FLT DECK. A/C OK TO CONTINUE MCC CARLOS NOTIFIED.'
